# SDR HEEA088645

- Difficulty date: July 27, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N854PH
- Make and model: Aerosp AS355*
- Aircraft serial: 3248
- Aircraft time: 1,836 hours
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Indicator
- Part number: 56375600010
- Part serial: 680
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MOUNTING NUTS INSIDE INDICATOR SPIN WITH SCREWS. TO BE SENT TO VENDOR.
